A note on the complex and real operator norms of real matrices
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, p. 427-428
@article{M2AN_1986__20_3_427_0,
     author = {Crouzeix, Michel},
     title = {A note on the complex and real operator norms of real matrices},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {3},
     year = {1986},
     pages = {427-428},
     zbl = {0609.15013},
     mrnumber = {862785},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_3_427_0}
}
Crouzeix, Michel. A note on the complex and real operator norms of real matrices. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, pp. 427-428. http://www.numdam.org/item/M2AN_1986__20_3_427_0/